# SDR USAA960084

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corrosion
- Location: Bs 947-1006
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SEVERAL 2 INCH BY 2 INCH CORRODED AREAS AT BS 947 TO BS 1006 RIGHT SIDE Z-ANGLE.  REMOVED RIGHT SIDE Z-ANGLE, COMPLETED INSTALLATION OF RIGHT SIDE Z-ANGLE.  REPAIRED PER SRM 51-10-02, CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
